# SDR CA140225017

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 40,538 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNIT FAILED AFTER 90 HOURS IN SERVICE, RECEIVED O/H FROM MFG, AFTER EVALUATION FROM OUR AVIONICS SERVICE PROVIDER.
